# SDR HALA20241211357

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 29,038 hours, 4,664 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,038 hours, 4,664 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #1 ENG GREEN EDP PRESSURE AND SUCTION HYD TUBES CHAFFING. SUCTION HYD TUBE DAMAGED AND STATICALLY LEAKING. AWAITING RESOLUTION.
